Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Pus coming form penis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Penis Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   goodnight ihave a problem
Doctor :   Yes
User :   i have some puss coming from my penis
User :   but i an sleeping with one person
User :   an dont know what this maybe
Doctor :   This could be a sexual transmitted disease if you are sexually active
User :   what std
User :   an i'm sleeping with one person
Doctor :   Doyou have fever
Doctor :   and how long yuo have this problem
User :   no
User :   bout two weeks
User :   i burns sometimes when urinating
Doctor :   IT probably is Gonorrhoea however it needs physical examinatino
Doctor :   I suggest you to see the Family practitioner
Doctor :   immeditely
User :   is that bad
Doctor :   Yes
Doctor :   it is bad
Doctor :   and it can pass on to other partners also
Doctor :   What is yoru age

Doctor :   are you back?
User :   yeah
Doctor :   Hello
Doctor :   are you ther
User :   yeah
Doctor :   Dear user your free chat trial is over. You will have to make the payment to continue the chat. It's a very nominal cost. The system will not allow you to chat until then.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor